website


IBUPROFEN AL headache, toothache, menstrual pain, fever

ALIUD Pharma GmbH

Sale price £22.50 Regular price £30.00

Tax included. Shipping calculated at checkout.

IBUPROFEN AL headache, toothache, menstrual pain, fever

Ibuprofen AL acute 400 mg film-coated tablets

Active ingredient: Ibuprofen.

Is used for mild to moderately severe pain, such as headache, toothache, menstrual pain, fever.

For IBUPROFEN AL headache, toothache, menstrual pain, fever information on risks and side effects, read the package insert and ask your doctor or pharmacist.
ALIUD PHARMA® GmbH, Postfach 1380, 89146 Laichingen. 

IBUPROFEN AL acute, IBUPROFEN AL headache, toothache, menstrual pain, fever
400 mg film- coated tablets 
For acute pain and fever • With the tried and tested active ingredient ibuprofen • Anti-inflammatory, analgesic and fever-lowering • For headaches, menstrual pain, toothache and fever • Inexpensive medication to relieve pain

Acute pain such as headache, toothache or menstrual pain generally do not pose any serious health threats, but they are very uncomfortable and severely limit performance. If the triggering cause is treated, the pain usually disappears quickly. Appropriate medication can provide relief until the pain subsides. 

IBUPROFEN AL acute contains the well-known active ingredient ibuprofen, which has proven itself for decades in the short-term treatment of mild to moderately severe pain and fever due to its analgesic and at the same time anti-inflammatory and antipyretic properties. Because it is generally well tolerated, the drug can be given to children from 6 years of age after consulting a doctor. The film-coated tablets are divisible and can therefore be easily dosed according to age. Treatment with IBUPROFEN AL acute 400 mg film-coated tablets should not exceed a few days.

Tried and tested active ingredient IBUPROFEN AL headache, toothache, menstrual pain, fever

As uncomfortable as we feel pain, it is nevertheless a vital signal from the body that warns us of harmful influences such as inflammation or injuries. Millions of tiny "antennas" react on the skin, muscles, joints and internal organs. These so-called pain receptors recognize stimuli such as pressure, heat or inflammatory messengers and transmit them via the nerve cords to the spinal cord and on to the brain. Only then do we consciously perceive the signal as pain. The drug ibuprofen inhibits the formation of the body's own messenger substances (prostaglandins), which are involved in the transmission of pain and the development of inflammation and thus has a pain-relieving and anti-inflammatory effect.

APPLICATION IBUPROFEN AL headache, toothache, menstrual pain, fever RECOMMENDATION:
Unless otherwise prescribed by a doctor, adults and adolescents from 12 years of age or from 40 kg body weight as a single dose of 1/2 to 1 tablet of IBUPROFEN AL acute 400 mg whole with plenty of fluid during or after a meal. The maximum daily dose of 3 film-coated tablets must not be exceeded, the interval between ingestion should be at least 6 hours. Headache Stress, lack of sleep or excessive alcohol consumption can cause pressing or pulling headaches that limit performance enormously. IBUPROFEN AL acute 400 mg has proven itself for short-term relief of the symptoms. If the headache persists, the cause should be clarified with a doctor. If you have a fever.

The ingredient ibuprofen not only has an analgesic effect, but also has an anti-inflammatory and antipyretic effect at the same time. This means that drugs with ibuprofen are also suitable as a supplementary treatment for febrile colds. The effects generally last up to six hours.

When traveling the unexpected often happens: When traveling, especially abroad, it is often difficult to get the right medicine. Ibuprofen relieves acute pain safely and reliably and has also proven itself in the treatment of symptoms in headaches or fever. Due to its broad spectrum of activity and good tolerability, IBUPROFEN AL acute 400 mg should not be missing in any first-aid kit. 

Frequently asked questions and answers How long can IBUPROFEN AL acute be taken?

The drug was developed specifically for the short-term treatment of symptoms in the case of mild to moderately severe pain and fever. If the symptoms persist for more than 4 days, the cause should be clarified with a doctor. When using IBUPROFEN AL acute 400 mg, please ensure that the recommended daily dose must not be exceeded.

Can I also take medicines containing ibuprofen if I have a sensitive stomach?
For patients with a sensitive stomach, it is advisable to take IBUPROFEN AL acute 400 mg with meals.

Can I drive acutely after taking IBUPROFEN AL?
When using IBUPROFEN AL acute 400 mg, side effects such as tiredness and dizziness may occur, and in individual cases the ability to react may be impaired. This applies to a greater extent in conjunction with alcohol. Active participation in road traffic and the use of machines should therefore be avoided, as you may not be able to react appropriately and quickly enough to sudden events and unexpected situations.

Can IBUPROFEN AL be taken acutely during pregnancy?
In general, it is advisable to discuss any use of medication with the attending physician during pregnancy in order not to endanger the health of mother and child. In the first and second trimester of pregnancy, IBUPROFEN AL acute 400 mg should only be taken after consulting a doctor. IBUPROFEN AL acute 400 mg must not be used in the last trimester of pregnancy.